# SDR FDEA201611154026

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610669220
- Condition: Damaged
- Location: Frm 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY RT SIDE UPPER CORNER MAIN DECK FLOORBEAM AT FRAME 13 IS LOOSE   REMOVED DAMAGED FRAME BETWEEM STRINGERS 24R & SPLICE IAW SRM 51-40-21 & DAMAGED FITTING.  INSTALLED & REPAIRED IAW SRM 53-12-13 FIG 201.  MAJOR REPAIR.
